# SDR RAIA960808

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 3033916
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 15,425 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7518 - NR 2 ENGINE OIL PRESSURE FLUCTUATING AND EICAS LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE NR 1 BEARING OIL TRANSFER LINE.  (M)
